# SDR EIAA2010059

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 109,345 hours, 25,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE HOLES AT RIGHT BS 2331 LOWER FORWARD R-5 DOOR CUTOUT.  REMOVED DAMAGE, FABBED REPAIR PARTS AND INSTALLED PER ECRA 482-53-228-2.
